# SDR ASAA2014091609141

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 29,812 hours, 9,125 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Nr 1 Bleed Sys
- Part time: 48,114 hours, 22,426 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 16,000 FT, OBSERVED NR 1 ENGINE BLEED TRIP OFF LIGHT ILLUMINATE.  PERFORMED QRH PROCEDURES AND NORMAL OPERATIONS RESTORED.  ACFT GROUNDED.  COMPLETED TASK CARD, NG36WC-00001.  FOUND PCV AND HIGH STAGE REG REQUIRED CHANGING.  REPLACED HIGH STAGE REGULATOR AND PRECOOLER CONTROL VALVE IAW AMM 36-11-07 AND 36-12-02. PERFORMED CONFIRMATION CHECK AND WAS GOOD IAW 36-11-00 AND FIM 36-10, TASK 801.
